Publications et prépublications du laboratoire

Les prépublications des membres du laboratoire peuvent être consultées sur les deux sites suivants

Une liste non exhaustive des publications du laboratoire basée sur les serveurs de HAL est présentée ci-dessous :

2016

  • Lagrangian solutions to the 2D Euler system with L1 vorticity and infinite energy
    Nonlinear Analysis: Theory, Methods and Applications 132 (2016) 160-172     
  • Asymptotic development for the CLT in total variation distance
    Bernoulli 22 (2016) 2442-2485     
  • A non-laminar Green current
    Mathematische Annalen 365 (2016) 77-91     
  • Lagrangian solutions to the Vlasov-Poisson system with L1 density
    Journal of Differential Equations 260 4 (2016) 3576-3597     
  • Lagrangian flows for vector fields with anisotropic regularity
    Annales de l'Institut Henri Poincaré (C) Non Linear Analysis 33 6 (2016) 1409-1429     
  • Global Well-Posedness of a Non-local Burgers Equation: the Periodic Case
    Annales de la Faculté des Sciences de Toulouse. Mathématiques. 25 4 (2016) 723-758     
  • Sequential Quasi Monte Carlo for Dirichlet Process Mixture Models
    NIPS - Conference on Neural Information Processing Systems (2016)      
  • Kinetic entropy inequality and hydrostatic reconstruction scheme for the Saint-Venant system
    Mathematics of Computation 85 (2016) 2815-2837     
  • Stochastic Coalescence Multi-Fragmentation Processes
    Stochastic Processes and their Applications 126 2 (2016) 360–391     
  • Fixed Points for the Multifractal Spectrum Map
    Constructive Approximation 43 3 (2016) 337 - 356     
  • Numerical simulations and multifractal signal processing used in ultrasonic characterization of bone-implant interface in case of dental implants
    14th International Symposium on Computer Methods in Biomechanics and Biomedical Engineering (2016)      
  • p-exponent and p-leaders, Part II: Multifractal Analysis. Relations to Detrended Fluctuation Analysis
    Physica A 448 (2016) pp. 319-339     
  • A two-dimensional polynomial mapping with a wandering Fatou component
    Annals of Mathematics 184 1 (2016) 263-313     
  • Variations on topological recurrence
    Monatshefte 179 1 (2016) 57-89     
  • Estimates on elliptic equations that hold only where the gradient is large
    Journal of the European Mathematical Society 18 (2016) 1321–1338     
  • Upper and lower fast Khintchine spectra in continued fractions
    Monatshefte für Mathematik 180 (2016) 65--81     

2015

  • Approximate hedging for nonlinear transaction costs on the volume of traded assets
    Finance and Stochastics 19 3 (2015) 541-581     
  • Control Problems via occupational measures
    Perpignan's Days on Applied Mathematics (2015)      
  • Viscoplastic modeling of granular column collapse with pressure-dependent rheology
    Journal of Non-Newtonian Fluid Mechanics 219 (2015) 1-18     
  • On the well-posedness of the full compressible Navier-Stokes system in critical Besov spaces
    Journal of Differential Equations 258 (2015) 3435-3467     
  • LOWER BOUNDS FOR THE EIGENVALUES OF THE Spin c DIRAC OPERATOR ON SUBMANIFOLDS
    Archiv der Mathematik 104 5 (2015) 451-461     
  • Moment bounds for dependent sequences in smooth Banach spaces
    Stochastic Processes and their Applications 125 9 (2015) 3401-3429     
  • Qualitative properties of certain piecewise deterministic Markov processes
    Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques 51 3 (2015) 1040-1075     
  • Propagation of chaos for a sub-critical Keller-Segel model
    Annales de l'Institut Henri Poincaré 51 3 (2015) 965-992     
  • A Note on General Tauberian-type Results for Controlled Stochastic Dynamics
    Electronic Communications in Probability 20 (2015) 1-12     
  • Multifractal analysis for expanding interval maps with infinitely many branches
    Transactions of the American Mathematical Society 367 3 (2015) 1847--1870     
  • A half-space theorem for graphs of constant mean curvature $0< H < 1/2$ in $H^2\times R$
    Illinois Journal of Mathematics 59 1 (2015) 43-53     
  • Cylindrically bounded constant mean curvature surfaces in $\mathbb H^2\times\mathbb R$
    Transactions of the American Mathematical Society 367 (2015)      
  • A probabilistic interpretation of the parametrix method
    Annals of Applied Probability 25 (2015) 3095-3138     
  • Hyperbolic wavelet transform: an efficient tool for multifractal analysis of anisotropic fields
    Revista Matemática Iberoamericana 31 1 (2015) 313-348     
  • Finiteness of entropy for the homogeneous Boltzmann equation with measure initial condition
    Annals of Applied Probability 25 2 (2015) 860-897     
  • Algebraic Invariance Conditions in the Study of Approximate (Null-)Controllability of Markov Switch Processes
    Mathematics of Control, Signals, and Systems 27 4 (2015) 551--578     
  • Dunkl kernel associated with dihedral group
    Journal of Mathematical Analysis and applications 432 2 (2015) 928-944     
  • Asymptotic Control for a Class of Piecewise Deterministic Markov Processes Associated to Temperate Viruses
    SIAM Journal on Control and Optimization 53 4 (2015) 1860–1891     
  • From dimension free concentration to Poincaré inequality
    Calculus of Variations and Partial Differential Equations (2015)      
  • Pitfall in Multifractal Analysis of Negative Regularity
    25eme Colloque Groupe de Recherche et d'Etudes du Traitement du Signal et des Images (GRETSI 2015) (2015) pp. 1-4     
  • Critical functional framework and maximal regularity in action on systems of incompressible flows
    Mémoires de la Société Mathématique de France 143 (2015) 151 pages     
  • Homogeneous Multifractal Measures with Disjoint Spectrum and Monohölder Monotone Functions
    Real Analysis Exchange 40 2 (2015)      
  • Applications of approximate gradient schemes for nonlinear parabolic equations
    Applications of Mathematics (2015)      
  • A new result about almost umbilical hypersurfaces of space forms
    Bulletin of the Australian Mathematical Society 91 1 (2015) 145-154     
  • A Lynden-Bell integral estimator for extremes of randomly truncated data
    Statistics and Probability Letters 109 (2015) 106-117     
  • Dyck's surfaces, systoles, and capacities
    Transactions of the American Mathematical Society 367 (2015) 4483 - 4504     
  • Ferromagnetic of nanowires of infinite length and infinite thin films
    Zeitschrift für Angewandte Mathematik und Physik 66 6 (2015) 3519 - 3534     
  • Numerical modeling of the mount Meager landslide constrained by its force history derived from seismic data
    Journal of Geophysical Research : Solid Earth 120 4 (2015) 2579-2599     
  • Gradient Schemes for incompressible steady Navier-Stokes problem
    MAMERN VI–2015: 6 th International Conference on Approximation Methods and Numerical Modelling in Environment and Natural Resources (2015)      
  • Enhanced tropical methane production in response to iceberg discharge in the North Atlantic
    Science 348 6238 (2015)      
  • Boundary regularity of weakly anchored harmonic maps
    Comptes Rendus Mathématique 353 12 (2015)      
  • p-leader Multifractal Analysis and Sparse SVM for Intrapartum Fetal Acidosis Detection
    37th Annual International Conference of the IEEE Engineering in Medicine and Biology Society (EMBC 2015) (2015) pp. 1-4     
  • On relative extreme amenability
    Scientiae Mathematicae Japonicae 28 (2015)      
  • A test for comparing tail indices for heavy-tailed distributions via empirical likelihood
    Communications in Statistics - Theory and Methods 44 (2015) 3289-3302     
  • A two-phase shallow debris flow model with energy balance
    ESAIM: Mathematical Modelling and Numerical Analysis 49 1 (2015) 101 - 140     
  • L2-stability independent of diffusion for a finite element -- finite volume discretization of a linear convection-diffusion equation
    SIAM Journal on Numerical Analysis (2015)      
  • A junction condition by specified homogenization and application to traffic lights
    Analysis & PDE 8 8 (2015) 1891–1929     
  • Local Asymptotic Mixed Normality property for discretely observed stochastic differential equations driven by stable L\'evy processes
    Stochastic Processes and their Applications 123 (2015) 2316-2352     
  • Ferromagnetic of nanowires of infinite length and infinite thin films
    Zeitschrift für Angewandte Mathematik und Physik 66 6 (2015) 3519 - 3534     
  • 2D Coulomb Gases and the Renormalized Energy
    Annals of Probability (2015)      
  • Contraction in the Wasserstein metric for some Markov chains, and applications to the dynamics of expanding maps
    Nonlinearity 28 (2015) 4117-4137     
  • Hardy-Littlewood series and even continued fractions
    Journal d'analyse mathématique 125 (2015) 175-225     
  • Self-similar solutions for a fractional thin film equation governing hydraulic fractures
    Communications in Mathematical Physics 340 3 (2015) 1187–1229     
  • A Penrose inequality for graphs over Kottler space
    Calculus of Variations and Partial Differential Equations 52 (2015) 755-782     
  • Gradient Schemes for Stokes problem
    IMA Journal of Numerical Analysis (2015)      
  • Strong Invariance Principles with Rate for “Reverse” Martingale Differences and Applications
    Journal of Theoretical Probability 28 1 (2015) 137-183     
  • Asymptotic properties of stochastic Cahn–Hilliard equation with singular nonlinearity and degenerate noise
    Stochastic Processes and their Applications 125 10 (2015) 3785 - 3800     
  • Resonant effects in random dielectric structures
    ESAIM: Control, Optimisation and Calculus of Variations 21 1 (2015) 217--246     
  • Segmentation et mutualisation, les deux faces d'une même pièce?
    Risques 103 (2015) 19-23     
  • Circular law for random matrices with unconditional log-concave distribution
    Communications in Contemporary Mathematics 17 4 (2015) 1550020     
  • Geostrophic vs magneto-geostrophic adjustment and nonlinear magneto-inertia-gravity waves in rotating shallow water magnetohydrodynamics
    Geophysical and Astrophysical Fluid Dynamics 109 5 (2015) 497-523     
  • Regularity of BSDEs with a convex constraint on the gains-process
    Bernoulli (2015)      
  • Lyapunov exponents for surface group representations.
    Communications in Mathematical Physics 340 2 (2015) 433-469     
  • Nonlocal porous medium equation: Barenblatt profiles and other weak solutions
    Archive for Rational Mechanics and Analysis 215 2 (2015) 497–529     
  • DESCRIPTION OF THE LACK OF COMPACTNESS IN ORLICZ SPACES AND APPLICATIONS
    Differential and integral equations (2015)      
  • Uniform-in-time convergence result of numerical methods for non-linear parabolic equations
    Numerische Mathematik (2015)      
  • The half space property for cmc 1/2 graphs in $\mathbb E(-1,\tau)$
    Calculus of Variations and Partial Differential Equations 52 (2015) 661-680     
  • Staggered scheme for the Exner–shallow water equations
    Computational Geosciences (2015)      
  • Steady state and long time convergence of spirals moving by forced mean curvature motion
    Communications in Partial Differential Equations 40 (2015) 1137–1181     
  • Multiscale Anisotropic Texture Analysis and Classification of Photographic Prints: Art scholarship meets image processing algorithms
    IEEE Signal Processing Magazine 32 4 (2015) 18-27     
  • Subexponentially increasing sums of partial quotients in continued fraction expansions
    Mathematical Proceedings of the Cambridge Philosophical Society 160 3 (2015) 401--412     
  • Geometry on the Utility Space
    Fourth International Conference on Algorithmic Decision Theory (2015) 16     
  • A Wright-Fisher model with indirect selection
    Journal of Mathematical Biology 71 6 (2015) 1411-1450     
  • Functional Versions of Lp-Affine Surface Area and Entropy Inequalities
    International Mathematics Research Notices (2015)      
  • Cyclicity in the harmonic Dirichlet space
    Conference on Harmonic and Functional, Analysis, Operator Theory and Applications. (2015)      

2014

  • Thin-shell concentration for convex measures
    Studia Mathematica (2014)      
  • European Options Sensitivity with Respect to the Correlation for Multidimensional Heston Models
    International Journal of Theoretical and Applied Finance 17 3 (2014) DOI: 10.1142/S0219024914500150     
  • Displacement convexity of entropy and related inequalities on graphs
    Probability Theory and Related Fields 160 1 (2014) 47--94     
  • Universality for one-dimensional hierarchical coalescence processes with double and triple merges
    Annals of Applied Probability 24 2 (2014) 476-525     
  • Restricted isometry property for random matrices with heavy-tailed columns.
    Comptes rendus de l'Académie des sciences. Série I, Mathématique 352 5 (2014) 431-434     
  • Spectrum of Markov generators on sparse random graphs
    Communications on Pure and Applied Mathematics 67 4 (2014) 621-669     
  • Hamilton Jacobi equations on metric spaces and transport entropy inequalities
    Revista Matemática Iberoamericana 30 1 (2014) 133 - 163     
  • Pricing derivatives on graphics processing units using Monte Carlo simulation
    Concurrency and Computation: Practice and Experience 26 9 (2014) 1679-1697     
  • Hyperbolic Wavelet Transform for Historic Photographic Paper Classification Challenge
    48th Annual Asilomar Conference on Signals, Systems, and Computers (ASILOMAR 2014) (2014) pp. 1-5     

Pages